# SDR DXTA2024052011806

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 13,896 hours, 10,600 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Pcb
- Part number: 661870726
- Part serial: 0526
- Condition: Defective
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR HAS AN ACRID BURNING SMELL AND THE SPADE DOOR DOES NOT CLOSE AFTER CLOSING THE CABIN DOOR. IT WILL RESET MANUALLY USING THE ACCESS PANEL ON THE SIDE OF THE DOOR, HOWEVER, THE CABIN DOOR ANNUNCIATOR REMAINS ON EVEN WITH THE 6-PACK LIGHTS OUT. (PRE-FLIGHT) //SIGNOFF// UPON FURTHER TROUBLESHOOTING FOUND FAULTY PCB NZ007 AND FAULTY MED SOLENOID. REMOVED AND REPLACED PCB NZ007 CARD P/N: 6618707-26 S/N: 0296 AND REPLACED WITH INSPECTED PCB NZ007 P/N: 6618707-26 S/N: 0526 IAW MODEL 560XLS AMM 24-50-01. REMOVED AND REPLACED SOLENOID P/N 6711335-1 WITH NEW SOLENOID P/N 6711335-1  IAW MODEL 560XL AMM 52-10-00, COMPUED WITH TC-SXL-52-160906R4, DATED: 2/15/2023. OPS CHECK GOOD.
